# SDR WRLA20100601363

- Difficulty date: June 1, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N741WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25702
- Aircraft time: 70,060 hours, 9,121 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 321U441024
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - NR 4  PYLON RIGHT SIDE ACCESS DOOR (482ER) SURROUND SKIN CRACK NRC U05004 ISSUED.  REPAIRED CRACK AREA AT NR 4 PYLON STRUT NAC STA 227.27 NAC WL 155 IAW SRM 54-50-01 REPAIR 2 FIG 701 REV 76 AND REF JOB CARD ATTACHING SHEET 025021, 025824.  COND CHECK NORMAL AND JOB COMPLETED.
